# SDR DXTA200601643

- Difficulty date: October 9, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 63 hours, 45 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Metering Valve
- Part number: 321053
- Part serial: 262
- Condition: Inoperative
- Location: Anti Skid Sys
- Part time: 63 hours, 45 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI BRAKES RUMBLE WHEN PRESSURE IS APPLIED.  CONDITION REPEATS ON PILOT AND COPILOT SIDES.  RUMBLING OCCURED DURING SLOW TAXI (LESS THAN 10 KTS).  RUMBLING ACTS LIKE LOW SPEED ACTIVATION ON ANTI-SKID (PULSING BRAKES).  REPLACED BRAKE METERING VALVE WITH NEW FROM MFG IAW CHAPT 32-44-20 OF CE560XLS MM.  VALVE BLED AND RIGGED AS NEEDED IAW CHAPT 32-44-00 OF CE560XLS MM.  SYSTEM SERVICED AND SAFETIED AS NEEDED.  OPERATIONAL AND FUNCTION TESTED GOOD.  TAXI CHECK GOOD.
